# SDR IXXA060220S

- Difficulty date: June 9, 2004
- Submitted: June 21, 2006
- Operation: Air carrier
- Aircraft: N41CX
- Make and model: Doug DC-8-62F
- Aircraft serial: 46129
- Aircraft time: 76,460 hours, 20,947 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Fillet
- Part number: 5710369
- Condition: Delaminated
- Location: Wing
- Part time: 76,460 hours, 20,947 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C CHECK FOUND WING FILLET PANEL NUMBER 262K DELAMINATED AND CORRODED.  REPLACED PANEL PER COOPESA EO COO-8-53-304-04.
